IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2291 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1873    
    Printed142    
    Emailed1    
    PDF Downloaded176    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 555-556

Gastrointestinal bleed induced by a fixed dose combination of rabeprazole and diclofenac sodium


1 Postgraduate Departments of Pharmacology and Therapeutic, Government Medical College, Jammu and Kashmir, India
2 Medicine (Gastroenterology), Government Medical College, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Postgraduate Departments of Pharmacology and Therapeutic, Government Medical College, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.140597

Rights and Permissions

Non-steroidal anti-inflammatory drugs (NSAIDs) are known to cause gastrointestinal (GI) bleed. Co-administration of proton pump inhibitors (PPIs) has been widely suggested as one of the strategies to prevent these GI complications among NSAIDs users. Herein, we present a case of severe GI bleeding in a patient taking fixed dose combination (FDC) of rabeprazole (20 mg) and diclofenac sodium (100 SR).






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow